Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 24 year old female and I'm very interested to find out some crucial information about birth control pills.
Two months ago I was discussing with my boyfriend about possible control birth methods and we both agreed that the birth control pills are probably best option that we could choose.
So, I've started two months with it and during this period I have experienced strange bleeding before my normal period. Not even mentioned that I've also experienced bleeding once when I tried to stop with them. What the hell is going on with me? Is this something I should be concerned about?

Loading...


Hi. I have just read your post and decided to help you because I know some facts about these pills that every second woman so easily use.
Like all other pills- these birth control pills have some side effects that I can tell you that unusual bleeding is just one of them.
By using these pills you can really easy your normal menstrual symptoms such as cramping, headaches and hormonal fluctuations but, you're at greater risk of breakthrough bleeding — bleeding between periods.
You should definitely know something about stopping with the pill- when you finally do stop the pill, you can expect some bleeding, which may change the rhythm of your menstrual cycle.
Reply

Loading...